Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Formation control of singular multiagent systems with switching topologies|
|Citation:||International Journal of Robust and Nonlinear Control, 2020; 30(2):652-664|
|Publisher:||Wiley Online Library|
|Xiaofan Liu, Yongfang Xie, Fanbiao Li, Peng Shi, Weihua Gui, Wenbo Li|
|Abstract:||This paper is concerned with the time-varying formation control problem for singular multiagent systems with switching topologies. First, in order to eliminate the pulse solution of singular systems and extend the formation function set, the distributed formation controller has been formulated based on the output information of the agents. Then, the explicit expression of formation position function is presented based on the impulse free and the equivalent transformation of singular multiagent systems. Next, the sufficient and necessary conditions of the feasibility of the formation function are provided. Moreover, the sufficient conditions of formation control of singular multiagent systems with switching topologies are presented and the algorithm is designed to solve the distributed controller. Finally, the validity of the proposed approaches is verified by numerical simulation in this paper.|
|Keywords:||Distributed formation controller; singular multiagent systems; switching topologies; time-varying formation|
|Rights:||© 2019 John Wiley & Sons, Ltd.|
|Appears in Collections:||Aurora harvest 8|
Mathematical Sciences publications
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.